# SDR 2011FA0000122

- Difficulty date: February 22, 2011
- Submitted: February 22, 2011
- Operation: General aviation
- Aircraft: N169CA
- Make and model: Boeing 757236
- Aircraft serial: 25592
- Aircraft time: 55,499 hours, 18,863 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1, LT SIDE COVER FWD LATCH MOUNT DAMAGED.
